# SDR CA071120002

- Difficulty date: November 15, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Saab 340B
- Aircraft time: 36,404 hours
- Engine: Ge CT79B
- Propeller: Rotol R3904123F27
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Engine
- Part time: 25,972 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

(CAN) TAKEOFF ROLL HAD NO PROBLEMS, BUT WHEN CHANGING THROTTLE SETTING FROM CLIMB POWER TO CRUISE POWER THE LT ENGINE EXPERIENCED A COMPRESSOR STALL. THEN THE A/C YAWED, THEN ANOTHER COMPRESSOR STALL OCCURRED AND THE (ENGINE) OVER TEMP`D.   LITE FOR THE ITT CAME ON, THE PILOTS THEN SHUT THE LT ENGINE DOWN AND RETURNED TO AIRPORT ON THE RT ENGINE. (TC NR 20071120002)
